# SDR U2RA201406090001

- Difficulty date: June 9, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 85,216 hours, 12,248 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: 65B0674955
- Condition: Corroded
- Location: Fairing
- Part time: 85,216 hours, 12,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 53-864-01-01 FOUND BODY FAIRING SUPPORT FRAME BRACKET CORRODED AT BS 880 LT.  REPLACED BRACKET.
